# SDR FDEA201503110825

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327046400100
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231HG, PUNCTURED & DELAMINATED.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
